# SDR DALA14015670961

- Difficulty date: February 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK, FOUND DAMAGED FLAME SPRAY ON RUDDER.  REPAIRED IAW SRM 51-70-1AD.
